# SDR IPXA11668666

- Difficulty date: August 1, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 41,421 hours, 12,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51202
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  STA 1518, RBL 79 TO RBL 81 FLOORBEAM FOUND CORROSION.  STA 1518, RBL 79 TO RBL 81 FLOORBEAM UPPER FLANGE REPAIRED IAW HX RS NR R53-65-37194, REV A AND EO NR B767-5310-43754-A, BLENDED OUT AREA AT FWD FLANGE LOWER SURFACE IS DEPTH 0.030" X WIDTH 1" X LENGTH 2.5" AND AFT FLANGE UPPER SURFACE IS DEPTH 0.070" X WIDTH 1.5" X LENGTH 3".  ORIGINAL MATERIAL IS BAC1506-4177-7075T6511 AND THICKNESS IS 0.150".
